68400members
359860posts
cancel
Showing results for 
Search instead for 
Did you mean: 

tamoxifen and stomach cramps?

3 REPLIES 3
Highlighted
Member

Re: tamoxifen and stomach cramps?

Hi 4littlecherubs thats good you got that confirmed.  Hopefully the side effects will ease.  Glad you got something to help.  

 

Take care and have a nice Christmas

Highlighted
Member

Re: tamoxifen and stomach cramps?

Thank you craftyT for you reply, I went to my doctor today about it and she said it is a side effect and has given me some tablets so hopefully they will help....I didnt really want to take more medication but I got desperate.
I also get back pain occasionally but did so before tamoxifen, ive had 4 children so always put it down to that 🙂 my doctor told me that some side effects that we get from tamoxifen only last for a few months and then ease as we get used to them so hopefully this is the case.
Take care xx
Highlighted
Member

Re: tamoxifen and stomach cramps?

Hi 4littlecherubs I sometimes a bit like that.  Not sure if it's the tablets or not - It does say you can have stomach upsets with them.  Sorry I can't be more help to you.  I've been taking tamoxifen for about eight months now and my worst side effect I get is the back pain.

 

Hope you get some more possitive feed back from others.

 

Take care and good luck.

 

CraftyT

Highlighted
Member

tamoxifen and stomach cramps?

Hi

Ive been taking tamoxifen for about 6 weeks now and have been getting stomach cramps and the feeling of being bloated for a while now and im wondering if its a side effect from my tablets....does anyone else on tamoxifen suffer from this?

 

I dont really want to take anymore tablets so wondering if something like peppermint oil would help. Any advice would be great.xx